Università di Pisa
Sistema bibliotecario di ateneo

Master Wilson loop operators in large-N lattice QCD$_2$

Rossi, P. and Vicari, E. (1995) Master Wilson loop operators in large-N lattice QCD$_2$. Physics letters. B , 349 (1-2). pp. 177-180. ISSN 1873-2445

Full text not available from this repository.


An explicit solution is found for the most general independent correlation functions in lattice QCD$_2$ with Wilson action. The large-$N$ limit of these correlations may be used to reconstruct the eigenvalue distributions of Wilson loop operators for arbitrary loops. Properties of these spectral densities are discussed in the region $\beta<\beta_c={1\over 2}$.

Item Type: Article
Additional Information: Imported from arXiv
Subjects: Area02 - Scienze fisiche > FIS/02 - Fisica teorica, modelli e metodi matematici
Divisions: Dipartimenti (from 2013) > DIPARTIMENTO DI FISICA
Depositing User: dott.ssa Sandra Faita
Date Deposited: 14 Feb 2014 12:33
Last Modified: 14 Feb 2014 12:33
URI: http://eprints.adm.unipi.it/id/eprint/1735

Repository staff only actions

View Item